This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
On the Minimization of Tree-Type Universal Logic Circuits
November 1975 (vol. 24 no. 11)
pp. 1110-1113
C.C. Cheung, Department of Electrical and Computer Engineering, University of Massachusetts
The realization of arbitrary switching functions using the universal logic modules of Yau and Tang [1], [2] has the disadvantage that, in general, large trees of modules result. A decomposition theorem and an algorithm are given for reducing the size of such trees, using what is called a chain decomposition.
Index Terms:
Chain decomposition, Shannon decomposition, universal logic module.
Citation:
C.C. Cheung, R.W. Ehrich, "On the Minimization of Tree-Type Universal Logic Circuits," IEEE Transactions on Computers, vol. 24, no. 11, pp. 1110-1113, Nov. 1975, doi:10.1109/T-C.1975.224141
Usage of this product signifies your acceptance of the Terms of Use.